Previous |  Up |  Next


[A] Arhangelskij A. V.: The conditions for the preservation of metrizability in quotient mappings. (Russian), Doklady Akad. Nauk SSSR 164 (1965) 9-12. MR 0187201
[C] Čech E.: Topological spaces. (revised edition by Z. Frolík, M. Katětov), Academia Prague 1966. MR 0211373
[DR] Roelcke W., Dierolf S.: Uniform structures on topological groups and their quotients. McGraw-Hill Co. New York 1981. MR 0644485 | Zbl 0489.22001
[He] Hechler S. H.: On the existence of certain cofinal subsets of ${}^{\omega }\omega $. Proc. Symp. Pure Math. 13. II. Los Angeles 1967 Amer. Math. Soc. Providence 1974, 155-173. MR 0360266
[Hi] Himmelberg C. J.: Quotient uniformities and uniformly pseudoopen maps. Bull. Inst. Math. Acad. Sinica 2 (1974) 357-369. MR 0358717
[M] Marxen D.: Uniform quotients of metric spaces. Fund. Math. 108 (1980) 67-75. MR 0585560 | Zbl 0442.54021
Partner of
EuDML logo